# SDR SWAA2019072935394

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 11,283 hours, 4,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8100022608
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT LIGHT COVER MISSING.  R&R EMERGENCY LIGHT ASSEMBLY PER AMM.
